# SDR 08FDEA00370

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 54,014 hours, 9,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AFTER FLOOR PANEL REMOVAL TO FACILITATE SEAT TRACK REPAIR, FOUND SEAT TRACK UNDER FLOOR PANEL AT STA 635, X = 11 CRACKED.  SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
